Eine Bemerkung über quadratfreie zahlen ...1 (mod k).

Richard Warlimont

Monatshefte für Mathematik (1978/79)

  • Volume: 86, page 333-336
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Warlimont, Richard. "Eine Bemerkung über quadratfreie zahlen ...1 (mod k).." Monatshefte für Mathematik 86 (1978/79): 333-336. <http://eudml.org/doc/177899>.

author = {Warlimont, Richard},
journal = {Monatshefte für Mathematik},
keywords = {Squarefree Numbers; Asymptotic Results; Arithmetic Progression},
pages = {333-336},
title = {Eine Bemerkung über quadratfreie zahlen ...1 (mod k).},
url = {http://eudml.org/doc/177899},
volume = {86},
year = {1978/79},

AU - Warlimont, Richard
TI - Eine Bemerkung über quadratfreie zahlen ...1 (mod k).
JO - Monatshefte für Mathematik
PY - 1978/79
VL - 86
SP - 333
EP - 336
KW - Squarefree Numbers; Asymptotic Results; Arithmetic Progression
UR - http://eudml.org/doc/177899
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.